# SDR SWAA010763

- Difficulty date: March 14, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 59,991 hours, 64,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD LT VERTICAL BEAM WEB CRACKED AT AT WL 228, EXITING BLANKET ATTACH HOLE.  REPAIRED VERTICAL BEAM WEB PER BFG ER.
